RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 492–497 (Mi de8585)  

Partial Differential Equations

Higher-order degenerate nonlinear elliptic equations of Cordes type

E. A. Kalita

Institute of Applied Mathematics and Mechanics, Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (740 kB)

English version:
Differential Equations, 1995, 31:3, 455–461

Bibliographic databases:
UDC: 517.956
Received: 01.07.1993

Citation: E. A. Kalita, “Higher-order degenerate nonlinear elliptic equations of Cordes type”, Differ. Uravn., 31:3 (1995), 492–497; Differ. Equ., 31:3 (1995), 455–461

Citation in format AMSBIB
\Bibitem{Kal95}
\by E.~A.~Kalita
\paper Higher-order degenerate nonlinear elliptic equations of Cordes type
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 492--497
\mathnet{http://mi.mathnet.ru/de8585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373045}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 455--461


Linking options:
  • http://mi.mathnet.ru/eng/de8585
  • http://mi.mathnet.ru/eng/de/v31/i3/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019